# SDR SWAA040084

- Difficulty date: January 9, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 67,393 hours, 73,175 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Adjust
- Location: Escape Slide
- Component: Escape Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R2 DOOR EVAC SLIDE GAUGE OUT OF ADJUST.  ADJUSTED R2 DOOR EVAC SLIDE PER MM.
